# SDR USAA2011061500018

- Difficulty date: June 11, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 35,568 hours, 12,760 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D57255511000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - CRACK IN LEFT MAIN LANDING GEAR RIB 5 SUPPORT FITTING FORWARD LUG BORE.  REMOVED CRACK IN THE LEFT MAIN LANDING GEAR RIB 5 SUPPORT FITTING FORWARD LUG BY OVERSIZING THE BORE IAW EA 200035.
